When are two Markov chains the same?

Edward Lungu, R Cowen

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
JournalQuaestiones Mathematicae
Volume23
Issue number4
DOIs
Publication statusPublished - 2009

Cite this

@article{1e458a61d02c42d0878574c42cce36e6,
title = "When are two Markov chains the same?",
author = "Edward Lungu and R Cowen",
year = "2009",
doi = "10.2989/16073600009485993",
language = "English",
volume = "23",
journal = "Quaestiones Mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

When are two Markov chains the same? / Lungu, Edward; Cowen, R.

In: Quaestiones Mathematicae, Vol. 23, No. 4, 2009.

Research output: Contribution to journalArticle

TY - JOUR

T1 - When are two Markov chains the same?

AU - Lungu, Edward

AU - Cowen, R

PY - 2009

Y1 - 2009

U2 - 10.2989/16073600009485993

DO - 10.2989/16073600009485993

M3 - Article

VL - 23

JO - Quaestiones Mathematicae

JF - Quaestiones Mathematicae

SN - 1607-3606

IS - 4

ER -